MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA360400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: hypertension, pvd.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment for an infrarenal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.On (b)(6) 2021, follow-up angiogram identified a possible proximal type i or type ii endoleak.The patient underwent retintervention and two gore® excluder® conformable aortic extender components were implanted and resolved the endoleak.During the procedure a proximal type i endoleak was confirmed, reported to caused by disease progression seen both proximally and distally.The patient tolerated the procedure and is reported to be doing fine.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12303617
Report Number2953161-2021-01080
Device Sequence Number3668704
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberPLA360400
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age79 YR
Patient Weight70